# SDR CALA2017090903107

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 56,204 hours, 19,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT LT AND RT AFT ENTRY DOORS, DO NOT ILLUMINATE. REPLACED FUSE AND BATTERY PACK IN M1672 POWER SUPPLY AND JUST THE BATTERY PACK IN M1673 POWER SUPPLY. EMERGENCY LIGHTS OPS CHECK GOOD REF AMM33-51-06-960-804 AND AMM 33-51-06-960-805.
